# SDR DL757001671

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 36,716 hours, 18,272 cycles
- Engine: Pwa PW2037
- Engine time: 43,511 hours, 22,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 43,511 hours, 22,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O FELT AND HEARD LOUD BANG, ACFT YAWED SLIGHTLY LEFT.  RETURNED TO AIRPORT.  BORESCOPED ENGINE.  ENGINE CHANGED.
